Change search
ReferencesLink to record
Permanent link

Direct link
Discrete Morse Functions from Fourier Transforms
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2009 (English)In: Experimental Mathematics, ISSN 1058-6458, E-ISSN 1944-950X, Vol. 18, no 1, 45-53 p.Article in journal (Refereed) Published
Abstract [en]

A discrete Morse function on a simplicial complex describes how to construct a homotopy-equivalent CW-complex with possibly fewer cells. We associate a Boolean function with a given simplicial complex and construct a discrete Morse function using its Fourier transform. Methods from theoretical computer science by O'Donnell, Saks, Schramm, and Servedio, together with experimental data on complexes from Hachimori's library and on chessboard complexes, provide some evidence that the constructed discrete Morse functions are efficient.

Place, publisher, year, edition, pages
2009. Vol. 18, no 1, 45-53 p.
Keyword [en]
Discrete Morse theory, Fourier transforms, simplicial complexes, Boolean functions
National Category
URN: urn:nbn:se:kth:diva-32215DOI: 10.1080/10586458.2009.10128886ISI: 000265288200003ScopusID: 2-s2.0-67649116296OAI: diva2:409839
QC 20110411Available from: 2011-04-11 Created: 2011-04-11 Last updated: 2011-04-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Engström, Alexander
By organisation
Mathematics (Div.)
In the same journal
Experimental Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 19 hits
ReferencesLink to record
Permanent link

Direct link